| Model Number |
PK-CF0533 |
| Medical Device Problem Codes |
Break (1069); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/03/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This device was returned and evaluated.During inspection, one of the two jaw was broken.The broken piece of the jaw was not returned.The investigation is ongoing.A supplemental report will be submitted upon completion of the investigation or when additional information becomes available.
Event or Problem Description
The customer reported to olympus that during a gynecological surgery, when using the forceps to coagulate and cut, one of the blades of the jaw was broken and was retrieved from the patient.The procedure was completed with a similar device by laparoscopic intervention.Customer reported the same issue happened in different procedure.The physician had the impression that the devices are now softer than before.There were no reports of patient or user harm associated with this event.Patient identifiers: (b)(6) - 1 of 2 procedures.(b)(6) - 2 of 2 procedures.This report is for (b)(6).
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.A review of the device history record found there was no indication that manufacturing procedures could have caused or contributed to the reported issue.It has been about 1 year since the subject device was manufactured.Based on the results of the investigation, the issue (broken jaw) was found to be linked to a specific jaw lot.A capa (capa-201438) was opened, and a stop shipment was initiated due to the investigation findings.Olympus will continue to monitor field performance for this device.